# SDR USAA2013061200013

- Difficulty date: May 17, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20, S23R, -Y1732.  REPLACED FLOOR PANEL 222FF IAW AMM 53-12-12.
